# SDR AALA202508205326

- Difficulty date: August 11, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 25,512 hours, 10,938 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pad
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERWING EXIT DOOR ARM PAD ARE WORN OUT 4EA. REMOVED AND REPLACED OVERWING EXIT DOOR ARM PAD. PER B737NG AMM 52-22-51.
